Document Type

Article

Publication Date

1997

Publication Source

Georgian Mathematical Journal

Abstract

Solutions are obtained for the boundary value problem, y (n) + f(x,y) = 0, y (i)(0) = y(1) = 0, 0 i n – 2, where f(x,y) is singular at y = 0. An application is made of a fixed point theorem for operators that are decreasing with respect to a cone.

Inclusive pages

401-412

ISBN/ISSN

1072-947X

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

4

Volume

4

Issue

5

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS